# SDR VTZA97191

- Difficulty date: March 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N479UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 893
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bulb
- Part number: GE327
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: AP
- Nature of condition: P
- Precautionary procedure: L

## Discrepancy

IAD/JFK - FLT 6429 - DURING LANDING AT 1930 HRS ON 3-17-97, EXPERIENCED A LEFT HAND GEAR GREEN LIGHT NOT ILLUMINATING WHEN GEAR WAS SELECTED DOWN.  GEAR WAS RECYCLED AND SECONDARY INDICATION SYSTEM WAS USED TO VERIFY ALL THREE GEARS WERE DOWN AND LOCKED.  MAINTENANCE WAS DISPATCHED AND FOUND THE PROBLEM WAS THE LEFT HAND GEAR GREEN DOWN AND LOCK INDICATOR LIGHT BULB HAD BLOWN.  MAINTENANCE REPLACED THE BULB AND PERFORMED OPERATIONAL CHECK OF LEFT HAND GEAR INDICATION SYSTEM.  OPS CHECK WAS GOOD.  AIRCRAFT WAS THEN RELEASED FOR SERVICE.  (X)
